Quotient rings satisfying some identities





This paper investigates the commutativity of the quotient ring \(\mathcal{R}/P\), where \(\mathcal{R}\) is an associative ring with a prime ideal \(P\), and the possibility of forms of derivations satisfying certain algebraic identities on \(\mathcal{R}\). We provide some results for strong commutativity-preserving derivations of prime rings.


Derivations , prime ideals , prime rings

Mathematics Subject Classification:

13N15 , 16N40 , 16N60 , 16U10 , 16W25
  • Pages: 455–465
  • Date Published: 2023-12-29
  • Vol. 25 No. 3 (2023)

A. Ali, M. Yasen, and M. Anwar, “Strong commutativity preserving mappings on semiprime rings,” Bull. Korean Math. Soc., vol. 43, no. 4, pp. 711–713, 2006, doi: 10.4134/BKMS.2006.43.4.711.

F. A. A. Almahdi, A. Mamouni, and M. Tamekkante, “A generalization of Posner’s Theorem on derivations in rings,” Indian J. Pure Appl. Math., vol. 51, no. 1, pp. 187–194, 2020, doi: https://doi.org/10.1007/s13226-020-0394-8.

K. I. Beidar, W. S. Martindale, III, and A. V. Mikhalev, Rings with generalized identities, ser. Monographs and Textbooks in Pure and Applied Mathematics. New York, USA: Marcel Dekker, Inc., 1996, vol. 196.

H. E. Bell and M. N. Daif, “On commutativity and strong commutativity-preserving maps,” Canad. Math. Bull., vol. 37, no. 4, pp. 443–447, 1994, doi: https://doi.org/10.4153/CMB- 1994-064-x.

H. E. Bell and G. Mason, “On derivations in near-rings and rings,” Math. J. Okayama Univ., vol. 34, pp. 135–144, 1992.

M. Brešar, “Semiderivations of prime rings,” Proc. Amer. Math. Soc., vol. 108, no. 4, pp. 859–860, 1990, doi: 10.2307/2047937.

M. Brešar, “On the distance of the composition of two derivations to the generalized derivations,” Glasgow Math. J., vol. 33, no. 1, pp. 89–93, 1991, doi: 10.1017/S0017089500008077.

M. Brešar, “Commuting traces of biadditive mappings, commutativity-preserving mappings and Lie mappings,” Trans. Amer. Math. Soc., vol. 335, no. 2, pp. 525–546, 1993, doi: 10.2307/2154392.

M. Brešar and C. R. Miers, “Strong commutativity preserving maps of semiprime rings,” Canad. Math. Bull., vol. 37, no. 4, pp. 457–460, 1994, doi: 10.4153/CMB-1994-066-4.

Q. Deng and M. Ashraf, “On strong commutativity preserving mappings,” Results Math., vol. 30, no. 3-4, pp. 259–263, 1996, doi: 10.1007/BF03322194.

T.-K. Lee and T.-L. Wong, “Nonadditive strong commutativity preserving maps,” Comm. Algebra, vol. 40, no. 6, pp. 2213–2218, 2012, doi: 10.1080/00927872.2011.578287.

J.-S. Lin and C.-K. Liu, “Strong commutativity preserving maps on Lie ideals,” Linear Algebra Appl., vol. 428, no. 7, pp. 1601–1609, 2008, doi: 10.1016/j.laa.2007.10.006.

J.-S. Lin and C.-K. Liu, “Strong commutativity preserving maps in prime rings with involution,” Linear Algebra Appl., vol. 432, no. 1, pp. 14–23, 2010, doi: 10.1016/j.laa.2009.06.036.

C.-K. Liu, “Strong commutativity preserving generalized derivations on right ideals,” Monatsh. Math., vol. 166, no. 3-4, pp. 453–465, 2012, doi: 10.1007/s00605-010-0281-1.

C.-K. Liu and P.-K. Liau, “Strong commutativity preserving generalized derivations on Lie ideals,” Linear Multilinear Algebra, vol. 59, no. 8, pp. 905–915, 2011, doi: 10.1080/03081087.2010.535819.

J. Ma, X. W. Xu, and F. W. Niu, “Strong commutativity-preserving generalized derivations on semiprime rings,” Acta Math. Sin. (Engl. Ser.), vol. 24, no. 11, pp. 1835–1842, 2008, doi: 10.1007/s10114-008-7445-0.

E. C. Posner, “Derivations in prime rings,” Proc. Amer. Math. Soc., vol. 8, pp. 1093–1100, 1957, doi: 10.2307/2032686.

M. S. Samman, “On strong commutativity-preserving maps,” Int. J. Math. Math. Sci., vol. 2005, no. 6, pp. 917–923, 2005, doi: 10.1155/IJMMS.2005.917.

P. Šemrl, “Commutativity preserving maps”, Linear Algebra Appl., vol. 429, no. 5-6, pp. 1051– 1070, 2008, doi: 10.1016/j.laa.2007.05.006.


Download data is not yet available.



How to Cite

M. El Hamdaoui and A. Boua, “Quotient rings satisfying some identities”, CUBO, vol. 25, no. 3, pp. 455–465, Dec. 2023.